# SDR UPS97824030

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 303-305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING OTBD L/E LWR SKIN AT STA XFS 303 TO 305 HAS HEAVY CORROSION AND IS CRACKED AT 2 FASTENERS.  REPAIRED IAW DC8-5720-4081-B.
